• ALIAS B. KHALAF Dept. of Mathematics, College of Science, University of Duhok, Kurdistan Region-Iraq
  • FATIMA W. ALI Dept. of Mathematics, College of Science, University of Duhok, Kurdistan Region-Iraq
Keywords: BCK-algebra, BCK-topology, SBCK-algebra


The aim of this paper is to introduce the concept of s-
topological BCK-algebras which is a BCK-algebra equipped with a spe-
cial type of topology that makes the operation defined on it s-topologically


Download data is not yet available.


Alo, R. A.—Deeba, E.Y.: Topologies of

BCK-algebras, Math. Jpn. 31(6) (1986),

–853. Google Scholar

Dar, K. H.: A characterization of pos-

itive implicative BCK-algebra by self

maps, Math. Jponica 31(20)(1986),

–199. Google Scholar

Dong, S. L.—Dong, N. R.: Notes

on topological BCK-algebras, Scien-

tiae Mathematicae l(2) (1998), 231–235.

Google Scholar

Dvurecenskij, A.—Pulmannova, S.:

New Trends in Quantum Structures,

Kluwer Acad. Publ./Ister Sci., Dor-

drecht/Bratislava, 2000. Crossref

Engelking, R.: General Topology,

PWN–Polish Scientific Publishers, War-

saw, 1977. MR 58 #18316b

George, L. C.: Introduction To Gen-

eral Topology, Addison-Wesley Publish-

ing Company Advanced Book Program,

Reading, MA, 1994. MR 1 248 821

Imai, Y.—Iseki, K.: On axiom systems

of propositional calculi, Proc. Japan

Acad. 42 (1966), 19–22. Google Scholar

Iseki, K.: An algebra related with a

propositional calculus, Proc. Jpn. Acad.

(1966), 351–366. Google Scholar

Levine, N.: Semi-open sets and semi-

continuity in topological spaces, Amer.

Math. Monthly 70 (1963), 36–41.

Levine, N.: Generalized closed sets

in topology, Rend. Circ. Mat. Palermo

(2) (1970), 89–96 . MR 46 #4471

S. N. Maheswari and R. Prasad ,

Some new separation axioms, Annales

de la Socie’te’ Scientifique de Bruexles,

T.,89III(1975)395 - 402.

Mehrshad S. and Golzarpoor Z., : On

topological BE-algebras, Mathematica

Moravica, 12 (2017), 1-13.

Meng, J.—Jun, Y. B.: BCK-algebras,

Kyung Moon Sa Co., Seoul, 1994.

Google Scholar

Young B. J.—Xiao L. X.—Dong S.

L., On topological BCI-algebras, Infor-

mation Sciences 116(1999), 253–261.

Google Scholar

How to Cite
KHALAF, A. B., & ALI, F. W. (2020). ON S-TOPOLOGICAL BCK-ALGEBRA. Journal of Duhok University, 23(1), 199-208. https://doi.org/10.26682/sjuod.2020.23.1.21
Pure and Engineering Sciences